On composite rational functions having a bounded number of zeros and poles

Clemens Josef Fuchs, Attila Pethö

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)31-38
JournalProceedings of the American Mathematical Society
Volume139
Publication statusPublished - 2011

Fields of Expertise

  • Sonstiges

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)
  • My Favorites

Cite this

On composite rational functions having a bounded number of zeros and poles. / Fuchs, Clemens Josef; Pethö, Attila.

In: Proceedings of the American Mathematical Society, Vol. 139, 2011, p. 31-38.

Research output: Contribution to journalArticleResearchpeer-review

@article{c6b3ef888495457db60457e41f90709c,
title = "On composite rational functions having a bounded number of zeros and poles",
author = "Fuchs, {Clemens Josef} and Attila Peth{\"o}",
year = "2011",
language = "English",
volume = "139",
pages = "31--38",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",

}

TY - JOUR

T1 - On composite rational functions having a bounded number of zeros and poles

AU - Fuchs, Clemens Josef

AU - Pethö, Attila

PY - 2011

Y1 - 2011

M3 - Article

VL - 139

SP - 31

EP - 38

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

ER -